Asian Journal of Mathematics

Volume 15 (2011)

Number 3

Simultaneous normalization and algebra husks

Pages: 437 – 450

DOI: http://dx.doi.org/10.4310/AJM.2011.v15.n3.a6

Author

János Kollár

Abstract

The aim of this note is to use the concept of algebra husks to prove an analog of the flattening decomposition theorem for simultaneous normalizations. Other applications improve earlier flatness criteria.

Keywords

Simultaneous normalization; husk; flatness; flattening decomposition

2010 Mathematics Subject Classification

14A15, 14B25, 14D15

Full Text (PDF format)